An existence theorem for parabolic equations on RN with discontinuous nonlinearity

Josef Hofbauer, Peter L. Simon

Research output: Contribution to journalArticle

12 Citations (Scopus)


We prove existence of solutions for parabolic initial value problems ∂tu = △u + f(u) on RN, where f : R → R is a bounded, but possibly discontinuous function.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalElectronic Journal of Qualitative Theory of Differential Equations
Publication statusPublished - Jan 25 2002

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'An existence theorem for parabolic equations on R<sup>N</sup> with discontinuous nonlinearity'. Together they form a unique fingerprint.

  • Cite this